few days before i felt some disturbance in my stomach in form of acidity. at night in my whole body start etching and the temperature i felt high to my skin i took avil tab for etching but found no reliefe so next day a doctor given me an injection of avil+dexona(1.5ml+1.5ml). when i found not much satisfaction i gone through a blood test in which siribilium detected 4.5 and sgpt 1050.8 nowadays i m taking medisons in my doctor's supervision but want to know about precautions...i m non alcoholic person then what is the reason for this high sgpt
High bilirubin levels and SGPT levels may indicate a number of conditions like hepatitis caused by viruses such as hepatitis A and hepatitis B, secondary to medicines or toxins, chronic liver diseases such as alcoholic hepatitis, chronic hepatitis C, autoimmune hepatitis, hemochromatosis and nonalcoholic steatohepatitis .Other possible causes are G 6 PD deficiency,Heamolysis,Gilbert’s syndrome, gall stones,cysts,cholangitis,bile duct strictures etc.The exact cause of this high bilirubin and SGPT needs to be determined. Additional tests like viral markers, ultrasound abdomen may be needed to determine the exact cause. Treatment will depend on the cause and underlying complications if any. Meanwhile take adequate rest. Eat light diet and avoid any drugs, medicines unless prescribed by your doctor. Do keep us posted.
Take care and good luck!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST